# SDR AALA202105179001

- Difficulty date: May 17, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 49,621 hours, 34,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOTE GROUNDED: RIGHT OVERWING EMERGENCY LIGHT TEST FAILED WHILE PERFORMING JOB CARD 26L00025010 R1 SLIDE REPLACEMENT. REMOVED AND REPLACED RIGHT EMERGENCY POWER SUPPLY UNIT BATTERY IAW AMM 33-51-38.
